# SDR CALA2018010700088

- Difficulty date: January 7, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 72,736 hours, 10,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT R4 NOT WORKING RE-LAMPED NO HELP FOUND BAD FUSE ON M734. REMOVE AND REPLACE FUSE IAW AMM 33-51-07 . OPS CHECK GOOD.
